# SDR DALA13005063213

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE JUST AFT OF FR 65 BETWEEN STR 28L - 29L SKIN APPEARS TO BE GOUGED UNDER PAINT.  N/R 100/4. CUTOUT DAMAGED SKIN IAW SRM 53-41-11.  DIM. L=1.78" W=1.75".  FABRICATED DOUBLER FROM 2024T30.071 IAW SRM 53-41-11, FIG 214.  INSTALLED DOUBLER IAW SRM 51-42-11 AND 53-41-11, FIG 214.
